# SDR DL72S991372

- Difficulty date: June 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402DA
- Make and model: Boeing 727232
- Aircraft serial: 21146
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF NRC 52 - TPA LETTER CHECK C-1, .5 INCH CRACK IN DOOR SKIN, R-1 DOOR LOWER FWD CORNER.  INSTALLED DOUBLER PER M/M 52-11-01, NR 8.
